MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.Replacement provided by doctor's office.Customer will get the test strips at the pharmacy.Most likely underlying root cause: mlc-22- client is testing with expired test strips.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Customer called in for control solution and verified that customer is using expired test strips.Consumer reported complaint for low blood glucose results.The customer is concerned with meter to meter comparison of 420 mg/dl using the hospital's meter vs 320 mg/dl using the true metrix air meter.Customer had lab work done and her results showed she was in fact 420 mg/dl fasting.Customer was using expired test strips.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling hyperglycemic.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 10/27/2017 and open vial date is unknown.The meter memory was reviewed for previous test result history: (date/time not stored correctly).Result 1: 320 mg/dl fasting ( true metrix air).Prior to call customer was feeling hyperglycemic, states her insulin stopped working.She went to the hospital and was diagnosed with hyperglycemia (420 mg/dl using hospital meter).She was treated with insulin via iv.Customer was prescribed a new dose of insulin.After leaving the hospital, she went to her doctor's office and obtained replacement meter from there.Customer states she will still have to go to pharmacy and obtain new test strips.No replacement will be provided to customer, she declined replacement and states the issue was the expired test strips.Customer denied symptoms and need for medical attention at the time of the call.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7411564
Report Number1000113657-2018-00420
Device Sequence Number1637213
Product Code NBW
UDI-Device Identifier00050428354766
UDI-Public(01)00050428354766
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT1778
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1